Adverse drug events occurring following hospital discharge

@article{Forster2007AdverseDE,
  title={Adverse drug events occurring following hospital discharge},
  author={A. Forster and H. Murff and J. Peterson and T. Gandhi and D. Bates},
  journal={Journal of General Internal Medicine},
  year={2007},
  volume={20},
  pages={317-323}
}
  • A. Forster, H. Murff, +2 authors D. Bates
  • Published 2007
  • Medicine
  • Journal of General Internal Medicine
  • OBJECTIVE: To describe the incidence of adverse drug events (ADEs), preventable ADEs, and ameliorable ADEs occurring after hospital discharge and their associated risk factors.DESIGN: Prospective cohort study.SETTING: Urban academic health sciences center.PATIENTS: Consecutive patients discharged home from the general medical service.INTERVENTIONS: We determined posthospital outcomes approximately 24 days following discharge by performing a chart review and telephone interview. Using the… CONTINUE READING
    423 Citations
    Drug Therapy Problem Severity Following Hospitalization and Association With 30-Day Clinical Outcomes
    • 1
    Identifying Adverse Drug Events in Older Community-Dwelling Patients
    • 4
    • PDF
    Impact of a pharmacist-facilitated hospital discharge program: a quasi-experimental study.
    • 229
    • PDF
    Effect of a Pharmacist Intervention on Clinically Important Medication Errors After Hospital Discharge
    • 251

    References

    SHOWING 1-10 OF 40 REFERENCES
    Adverse events among medical patients after discharge from hospital.
    • 670
    • PDF
    Incidence and preventability of adverse drug events in hospitalized adults
    • 284
    The Incidence and Severity of Adverse Events Affecting Patients after Discharge from the Hospital
    • 1,541
    • PDF
    Incidence of Adverse Drug Events and Potential Adverse Drug Events: Implications for Prevention
    • 2,909
    Incidence and preventability of adverse drug events among older persons in the ambulatory setting.
    • 1,600
    • PDF
    Relationship between medication errors and adverse drug events
    • 757